# SDR KCSA201302190032

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 76,428 hours, 10,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT I/B OF UPPER DECK ESCAPE EXIT INTERMITTENT WITH SWITCH IN OFF OR ARMED POSITION.
